# SDR CALA2023050301332

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737-8
- Aircraft serial: 30578
- Aircraft time: 71,109 hours, 25,882 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Packing
- Part number: NA
- Condition: Leaking
- Location: A/P Elev Act
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FLUID QUANTITY INDICATION SHOWS RF (76%) SYSTEM A SYS A HYD SLOWLY DECREASES APPROX 1 PCT DECREASED TO30 PCT. LEAKING FROM REDUCER ON AUTOPILOT ELEVATOR ACTUATOR. LEAK OBSERVED FROM LEFT ELEVATOR PCU AT THIS TIME. DISCONNECTED HYDRAULIC PRESSURE LINE FROM AUTOPILOT ELEVATOR, REPLACED PACKING TO REDUCER WITH NEW AND HYDRAULIC SYSTEM A SERVICED. ACTUATOR AND REMOVED REDUCER FITTING. FOUND DEGRADED PACKING ON . CONNECTED HYDRAULIC LINES TO AUTOPILOT ELEVATOR REDUCER. ACTUATOR. RAN HYDRAULICS AND CHECKED FOR LEAKS. NO LEAKS OBSERVED AT THIS TIME. LEFT ELEVATOR PCU VISUALLY INSPECTED, LEAK WAS COMING FROM A PACKING ON THE AUTOPILOT ELEVATOR ACTUATOR. PACKING REPLACED LEAK CHECK IS GOOD
